ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Optimal Parameter Trajectory Estimation in Parameterized SDEs: An Algorithmic Procedure

Bhatnagar, Shalabh and Karmeshu, M and Mishra, Vivek Kumar (2009) Optimal Parameter Trajectory Estimation in Parameterized SDEs: An Algorithmic Procedure. In: ACM Transactions on Modeling and Computer Simulation, 19 (2). 8-8:26.

[img] PDF
Restricted to Registered users only

Download (440kB) | Request a copy
Official URL: http://portal.acm.org/citation.cfm?id=1502791


We consider the problem of estimating the optimal parameter trajectory over a finite time interval in a parameterized stochastic differential equation (SDE), and propose a simulation-based algorithm for this purpose. Towards this end, we consider a discretization of the SDE over finite time instants and reformulate the problem as one of finding an optimal parameter at each of these instants. A stochastic approximation algorithm based on the smoothed functional technique is adapted to this setting for finding the optimal parameter trajectory. A proof of convergence of the algorithm is presented and results of numerical experiments over two different settings are shown. The algorithm is seen to exhibit good performance. We also present extensions of our framework to the case of finding optimal parameterized feedback policies for controlled SDE and present numerical results in this scenario as well.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Association for Computing Machinery.
Keywords: Optimal parameter trajectory; parameterized stochastic differential equations (SDEs); simulation optimization; smoothed functional algorithm
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Depositing User: Id for Latest eprints
Date Deposited: 04 Jan 2010 09:06
Last Modified: 19 Sep 2010 05:36
URI: http://eprints.iisc.ac.in/id/eprint/21160

Actions (login required)

View Item View Item